Acta Mathematica Hungarica

, Volume 70, Issue 1, pp 101–120

Formally real rings and their real closure

  • N. Sankaran
  • K. Varadarajan
Article

DOI: 10.1007/BF00113916

Cite this article as:
Sankaran, N. & Varadarajan, K. Acta Math Hung (1996) 70: 101. doi:10.1007/BF00113916

Copyright information

© Akadémiai Kiadó 1996

Authors and Affiliations

  • N. Sankaran
    • 1
  • K. Varadarajan
    • 2
  1. 1.Department of mathematicsPunjab universityChandigarhIndia
  2. 2.Department of mathematics and statisticsUniversity of calgaryCalgaryCanada

Personalised recommendations